# SDR JJBA20250611007

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 49,031 hours, 32,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD GETTING STUCK WHEN OPENING FROM INSIDE.  PERFORMED OPS CHECK OF MAIN DOOR TO FUSELAGE SKIN ADJUSTMENT. FOLDING FLAP EDGE AND MAIN DOOR EXTERNAL HANDLE WONT CLOSE ALL THE WAY. PERFORMED RODS ADJUSTMENT. REMOVED AND REPLACED REAR LOCK BOX CABLE. REMOVED AND REPLACED MCD INTERNAL HANDLE ROD #2. PERFORMED MAIN DOOR TO FUSELAGE SKIN STEP. PERFORMED MAIN DOOR CABLED ADJUSTMENT. COMPLETED ADJUSTMENT OF MAIN DOOR. CABLE ADJUSTMENT SKIN STEP ADJUSTMENT, ROD ADJUSTMENT, FOLDING FLAP ADJUSTMENT, INTERNAL HANDLE ADJUSTMENT, TOPS CHECK/PRESSURIZATION SAT. DOOR OPEN AND CLOSE SAT.
